Dr. Sebastian Petersen

Dr. Sebastian Petersen

Universität der Bundeswehr .
Fakultät für Informatik
Institut für Theoretische Informatik und Mathematik
D-85577 Neubiberg

E-Mail: sebastian.petersen@unibw.de
Tel.: +49-89-6004-2191
Fax.: +49-89-6004-3561
Zimmer: 1412
Geb.: 41/400
 
Ich bin von April bis Juli an der Universität Kassel. Diese Homepage bleibt trotzdem aktuell!
 
Mathematische Interessen: Arithmetische Geometrie, Abelsche Varietäten, Körper- und Galoistheorie.
 
Mathematical Interests: Arithmetic Geometry, Abelian Varieties, Field Arithmetic and Galois Theory.
 
Veröffentlichungen und Konferenzbeiträge:
Publications and Conference Proceedings:
 
  1. On a question of Frey and Jarden about ranks of abelian varieties. Journal of Number Theory 120 (2006), p. 287-302. (Download)
  2. On the rank of hyperelliptic Jacobians in families of quadratic twists. Journal de Theorie des Nombres de Bordeaux 18 (2006), p. 652-676. (Download)
  3. On the rank of abelian varieties over large fields. Oberwolfach Report 3, Issue 1 (2006)
  4. Abelian varieties over ample fields. Oberwolfach Report 6, Issue 1 (2009)
  5. With Arno Fehm: On the rank of abelian varieties over ample fields. International Journal of Number Theory 6 No. 3 (2010), p. 579-586. (Download)
  6. With Arno Fehm and Moshe Jarden: Kuykian Fields. Accepted for publication in Forum Mathematicum. (Download)
Preprints:
 
  1. Root numbers and the rank of abelian varieties. (Submitted)
  2. With Sara Arias-de-Reyna and Wojciech Gajda: Abelian varieties over finitely generated fields and the conjecture of Geyer and Jarden on torsion. (ArXiv Version available.)
  3. With Wojciech Gajda: Independence of l-adic Galois representations over function fields. (ArXiv Version available.)
 Abschlußarbeiten / Thesis:
 
  1. Grothendieckring und Picardgruppe in Geometrie und Algebra. (Diplomarbeit)
  2. Der Mordell-Weil-Rang abelscher Varietäten in unendlichen Erweiterungen und in Familien von Twists. (Doktorarbeit)